# SDR SCNA00318

- Difficulty date: April 20, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT MAIN CABIN L2 DOOR FRAME STA 1070 STRINGER 13L.  REMOVED CORROSION IAW B727 511006.  FABRICATED REPAIR ANGLE FROM BAC14902831.  TREATED AND PRIMED IAW B727 SRM 511002, MM 512002, INSTALLED.
